Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 2, Pages 65-68
http://dx.doi.org/10.1155/S0161171201010742

Remarks on a paper by Silverman

3A/95 Azad Nagar, Kanpur UP 208002, India

Received 15 August 2000; Revised 23 November 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vikramaditya Singh, “Remarks on a paper by Silverman,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 2, pp. 65-68, 2001. doi:10.1155/S0161171201010742